# SDR DALA2019011900406

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0909616) DURING INSPECTION FOUND CORROSION INTERNAL STRUCTURE BASE ANTENNA AT AFT CARGO COMPARTMENT BS 747 TO BS 767 STRINGER 27R TO STRINGER 27L. REPLACED INTERNAL STRUCTURE BASE ANTENNA FITTING AT AFT CARGO COMPARTMENT BTW BS 747 TO BS 767, STR 27R TO STR 27L AS PER SRM 51-10-02 ITEM 9 AND DRAWING #146A7751-6 REV.A AND 146A7751.
